RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 2, Pages 336–346 (Mi smj2425)  

This article is cited in 1 scientific paper (total in 1 paper)

Euler–Hall functions on Ree groups

D. V. Levchuk, Yu. Yu. Ushakov

Siberian Federal University, Krasnoyarsk, Russia

Abstract: We address Syskin's problem on the calculation of the second Euler–Hall function on finite simple groups. The problem is solved for three of the four series of Lie-type groups of rank 1.

Keywords: finite simple group, Lie-type group, Euler–Hall function.

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:2, 256–264

Bibliographic databases:

Document Type: Article
UDC: 512.542.52
Received: 16.01.2012

Citation: D. V. Levchuk, Yu. Yu. Ushakov, “Euler–Hall functions on Ree groups”, Sibirsk. Mat. Zh., 54:2 (2013), 336–346; Siberian Math. J., 54:2 (2013), 256–264

Citation in format AMSBIB
\Bibitem{LevUsh13}
\by D.~V.~Levchuk, Yu.~Yu.~Ushakov
\paper Euler--Hall functions on Ree groups
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 2
\pages 336--346
\mathnet{http://mi.mathnet.ru/smj2425}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088601}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 2
\pages 256--264
\crossref{https://doi.org/10.1134/S0037446613020109}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317992800010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876425225}


Linking options:
  • http://mi.mathnet.ru/eng/smj2425
  • http://mi.mathnet.ru/eng/smj/v54/i2/p336

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ushakov Yu.Yu., “Vtoraya funktsiya eilera - kholla na gruppakh lieva tipa ranga 1”, Izvestiya irkutskogo gosudarstvennogo universiteta. seriya: matematika, 2013, no. 1, 101–107  mathnet  zmath  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:166
    Full text:29
    References:33
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019